MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR T1 PPS 14X148MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. TPRLC XR T1 PPS 14X148MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-105130 tprlc xr t1 pps 13x146mm (b)(6).51-104170 tprlc 133 t1 pps ho 17x154mm (b)(6).G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during inspection of the circulated items that the sterile packaging was found to be damaged.There was no patient involvement.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4; b5; d9; g3; h2; h3; h6.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2025-00280, 0001825034-2025-00281.Visual examination of the returned product/provided photos identified damage to the sterile packaging (blister).Sterility has not been compromised.The complaint was confirmed based on the evaluation of the returned product and provided photos.Dhr was reviewed and no discrepancies related to the reported event were found.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
TPRLC XR T1 PPS 14X148MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21324179
Report Number0001825034-2025-00279
Device Sequence Number8457151
Product Code LPH
UDI-Device Identifier00880304517158
UDI-Public(01)00880304517158(17)320321(10)7216800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number51-105140
Device Lot Number7216800
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown